MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-68
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other contact site phone and email: (b)(6).Due to characterization limit e1: initial reporter: (b)(6).Event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that the cs300 intra-aortic balloon pump(iabp) equipment indicated that the cylinder needed to be replaced.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated field: b4, b5, b6, b7, d9, d10, g3, g6, h2, h3, h6(health effect ¿ impact codes), h11.
 
Event or Problem Description
It was reported by the customer that during the evaluation and technical testing period, the cs300 intra-aortic balloon pump(iabp) equipment indicated that the cylinder needed to be replaced.There was no patient involved.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4,g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) inspected the unit and confirmed that the helium cylinder replacement alarm persisted following cylinder replacement.A functional testing was performed using a patient simulator and catheter for approximately 10 hours.Additional checks were completed in service mode.All testing, system pressure remained stable with no evidence of leakage.The helium tank was also calibrated.All results met factory specifications.No pressure abnormalities, leaks, or helium consumption issues were identified.No components were replaced during this visit.After prolonged testing, including multiple reservoir refill cycles, service mode evaluations, and helium tank calibration, no internal leaks, alarm system failures, or technical malfunctions were detected.The unit remained stable, within normal operating parameters, and helium consumption was consistent with expected performance.Based on all findings, the cs300 iabp is functioning within specifications and has been cleared for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24127994
Report Number2249723-2026-0000694
Device Sequence Number10400105
Product Code DSP
UDI-Device Identifier10607567108353
UDI-Public(01)10607567108353
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-68
Device Catalogue Number0998-00-3023-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/07/2026
03/26/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/18/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown